# SDR ASOA2014080110986

- Difficulty date: July 29, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 28,309 hours, 25,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT ON GALLEY SERVICE DOOR NOT WORKING.  PERFORMED OPS CHECK OF EMERGENCY EXIT SIGN LIGHTS ON GALLEY WARDROBE IAW AMM 33-51-00. OPS CHECKED GOOD, NO DEFECTS NOTED.
